# SDR ASOA20151204201

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 33,087 hours, 25,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522184006
- Condition: Corroded
- Location: Aft Service Door
- Part time: 33,087 hours, 25,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT SERVICE DOOR SILL IS CORRODED.  REPAIRED AFT SERVICE DOOR SILL IAW SRM 53-21-10.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
